# SDR AU981340

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: L154368A
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER EXHAUST VALVE GUIDES TIGHT CAUSING VALVES TO STICK.  CYLINDERS ARE NEW ITEMS FITTED APPROXIMATELY 184 HOURS PREVIOUSLY.  PART TC:  184.
